Posted by stargazer2 on December 3, 2007, at 9:49:55
In reply to Wellbutrin- mood -blood pressure-dosage, posted by 8833 on December 1, 2007, at 2:01:18
You would have to monitor you BP a few times a day to get an accurate reading to verify that wellbutrin is causing an increase in your BP.
The two values you give, 139/70 and 120/70 are both within the normal range. The diastolic number (bottom) is really the more important of the two and yours remained the same. Daily and hourly fluctuations of BP is normal and until you analyze readings over the course of a few weeks, you can not be sure of Wellbutrin's effect on your BP.
If the systolic number (Top) goes up a few points and the bottom number stays constant, that is no cause for alarm.
If the bottom number goes above 85 and stays there over the course of a week or two that is significant. (ex. 120/85, 130/90, 124/88, 118/98)
It's really the two numbers together which are evaluated, but just a few readings are not enough to signify an increase in your BP.
Babble me if you have BP readings for a week, or better yet, two weeks, at different times of the day and then you can evaluate those numbers and say it is within the normal range of variation or is an increase related to the wellbutrin. Getting your pulse too is important.
I wouldn't stop Wellbutrin based on what you are considering an increase in BP, when it is clearly not a significant change.